MathSciNet Relay Station
MathSciNet bibliographic data
MR1231198 (94f:16040) 16R10
Kemer, A. R. The standard identity in characteristic $p$: a conjecture of I. B. Volichenko. Israel J. Math. 81 (1993), no. 3, 343–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement